# SDR USAA2014070900004

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 44,897 hours, 16,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4848
- Condition: Failed
- Location: Cabin
- Part time: 44,897 hours, 16,212 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK ESPU 12WL AT RT OVERWING EXITS FAILS SELF-TEST.  REMOVE, REPLACE & ACCOMPLISHED A SATISFACTORY TEST OF ESPU 12WL IAW AMM 33-51-38.
